# SDR 06FDEA0868

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,443 hours, 27,114 cycles
- System (JASC): 5751 · Ailerons
- Part: Finger Doubler
- Condition: Corroded
- Location: Lt Ob Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD AILERON, I/B UPPER SKIN FINGER DOUBLERS DELAMINATED WITH CORROSION.  FABRICATED AND INSTALLED NEW SKIN IAW DC 10 SRM 51-35-01 VOL II AND DAC DWG ARC1110, AND EA 8-5710-92633 WINGS - LT AILERON SKIN CORRODED.
